# SDR AALA981528

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201922001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE LIGHT AT SEAT ROW 27H WOULD NOT ILLUMINATED.  REPLACED EMERGENCY ESCAPE LIGHT ASSEMBLY AT SEAT ROW 27H.  SYSTEM GROUND CHECKED NORMAL OPERATION.   (M)
